Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 207, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 6, 2015, 7:41 PM CDT for Bates County, Missouri; Linn County, Kansas. It took effect at Jul 7, 2015, 3:32 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 7:41 PM CDT (00:41 UTC)
- In effect from
- Jul 7, 2015, 3:32 PM CDT
- Expired
- Jul 10, 2015, 11:30 PM CDT
- In force
- 3 days
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Linn County, KS, Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marais Des Cygnes River near Trading Post (TPOK1).
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 29 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06916600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
348
WGUS43 KEAX 070041
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT MON JUL 6 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Kansas...Missouri...
Marais Des Cygnes River at Osawatomie affecting Miami County.
Marais Des Cygnes River at La Cygne affecting Linn County.
Marais Des Cygnes River near Trading Post affecting Linn and Bates
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC121-080041-
/O.NEW.KEAX.FL.W.0205.150707T1837Z-150710T1136Z/
/OSMK1.1.ER.150707T1837Z.150708T1200Z.150709T1136Z.NO/
741 PM CDT MON JUL 6 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Marais Des Cygnes River at Osawatomie.
* from Tuesday afternoon to Friday morning.
* At 7:00 PM Monday the stage was 13.6 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday afternoon and
continue to rise to near 31.0 feet by Wednesday morning. The river
will fall below flood stage by Thursday morning.
* At 31.0 feet...347th Road or Main Street east of Highway 169 is
under water.
* At 28.0 feet...Low-lying areas along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Osawatomie 28 13.6 Mon 07 PM 31.0 Wednesday morning
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482 3852 9507
$$
KSC107-080041-
/O.NEW.KEAX.FL.W.0206.150708T0310Z-150711T0945Z/
/LCGK1.1.ER.150708T0310Z.150709T0000Z.150710T0945Z.NO/
741 PM CDT MON JUL 6 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Marais Des Cygnes River at La Cygne.
* from Tuesday evening to late Friday night.
* At 7:15 PM Monday the stage was 5.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday before midnight and
continue to rise to near 29.1 feet by Wednesday evening. The river
will fall below flood stage by Friday morning.
* At 25.0 feet...Low lying farmland and other rural land floods.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 5.2 Mon 07 PM 29.1 Wednesday evening
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
KSC107-MOC013-080041-
/O.NEW.KEAX.FL.W.0207.150707T2032Z-150711T0430Z/
/TPOK1.2.ER.150707T2032Z.150708T1200Z.150710T0430Z.UU/
741 PM CDT MON JUL 6 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Marais Des Cygnes River near Trading Post.
* from Tuesday afternoon to Friday evening.
* At 6:45 PM Monday the stage was 6.2 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 32.0 feet by Wednesday morning. The river will fall
below flood stage by Thursday before midnight.
* At 28.5 feet...State Line Road begins to flood 100 yards from the
north bank of the river.
* At 27.0 feet...Flooding of low-lying farmland occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Trading Post 27 6.2 Mon 07 PM 32.0 Wednesday morning
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447 3821 9470
$$2 follow-up statements
044
WGUS83 KEAX 070445
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1145 PM CDT MON JUL 6 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...Kansas...
Little Platte River at Smithville affecting Clay and Platte
Counties.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Platte River At Sharps Station affecting Platte County.
Stranger Creek near Tonganoxie affecting Leavenworth County.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Fishing River near Mosby affecting Clay and Ray Counties.
Marais Des Cygnes River at Osawatomie affecting Miami County.
Marais Des Cygnes River at La Cygne affecting Linn County.
Marais Des Cygnes River near Trading Post affecting Linn and Bates
Counties.
Platte River near Agency affecting Buchanan County.
Platte River near Platte City affecting Platte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC047-177-080445-
/O.CON.KEAX.FL.W.0213.000000T0000Z-150708T1206Z/
/MBYM7.1.ER.150707T0147Z.150707T0600Z.150707T1206Z.NO/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Fishing River near Mosby.
* until Wednesday morning.
* At 11:20 PM Monday the stage was 21.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.7 feet by
early Tuesday morning. The river will fall below flood stage
Tuesday morning.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 21.6 Mon 11 PM 23.7 early Tuesday morning
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC047-165-070515-
/O.CAN.KEAX.FL.W.0204.000000T0000Z-150708T0830Z/
/SMHM7.1.ER.150707T0004Z.150707T0130Z.150707T0302Z.NO/
1145 PM CDT MON JUL 6 2015
The Flood Warning is cancelled for
The Little Platte River at Smithville.
* At 11:30 PM Monday the stage was 25.8 feet.
* Flood stage is 27.0 feet.
* Fell below flood stage at 10:02 PM Monday.
* Forecast...The river will continue to fall to 16.7 feet by
Wednesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Little Platte River
Smithville 27 25.8 Mon 11 PM 25.2 early Tuesday morning
&&
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457
$$
KSC121-080444-
/O.CON.KEAX.FL.W.0205.150707T1837Z-150710T1136Z/
/OSMK1.1.ER.150707T1837Z.150708T1200Z.150709T1136Z.NO/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Marais Des Cygnes River at Osawatomie.
* from Tuesday afternoon to Friday morning.
* At 7:00 PM Monday the stage was 13.6 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday afternoon and
continue to rise to near 31.0 feet by Wednesday morning. The river
will fall below flood stage by Thursday morning.
* At 31.0 feet...347th Road or Main Street east of Highway 169 is
under water.
* At 28.0 feet...Low-lying areas along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Osawatomie 28 13.6 Mon 07 PM 31.0 Wednesday morning
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482 3852 9507
$$
KSC107-080444-
/O.CON.KEAX.FL.W.0206.150708T0310Z-150711T0945Z/
/LCGK1.1.ER.150708T0310Z.150709T0000Z.150710T0945Z.NO/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Marais Des Cygnes River at La Cygne.
* from Tuesday evening to late Friday night.
* At 11:15 PM Monday the stage was 5.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday before midnight and
continue to rise to near 29.1 feet by Wednesday evening. The river
will fall below flood stage by Friday morning.
* At 25.0 feet...Low lying farmland and other rural land floods.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 5.4 Mon 11 PM 29.1 Wednesday evening
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
KSC107-MOC013-080444-
/O.CON.KEAX.FL.W.0207.150707T2032Z-150711T0430Z/
/TPOK1.2.ER.150707T2032Z.150708T1200Z.150710T0430Z.UU/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Marais Des Cygnes River near Trading Post.
* from Tuesday afternoon to Friday evening.
* At 10:45 PM Monday the stage was 6.2 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 32.0 feet by Wednesday morning. The river will fall
below flood stage by Thursday before midnight.
* At 28.5 feet...State Line Road begins to flood 100 yards from the
north bank of the river.
* At 27.0 feet...Flooding of low-lying farmland occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Trading Post 27 6.2 Mon 11 PM 32.0 Wednesday morning
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447 3821 9470
$$
MOC021-080444-
/O.CON.KEAX.FL.W.0208.000000T0000Z-150708T1324Z/
/AGYM7.1.ER.150707T0503Z.150707T0600Z.150707T1324Z.NO/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Platte River near Agency.
* until Wednesday morning.
* At 11:30 PM Monday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 22.0 feet by early Tuesday morning. The
river will fall below flood stage by Tuesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 18.8 Mon 11 PM 22.0 early Tuesday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-080444-
/O.EXT.KEAX.FL.W.0209.150707T0531Z-150710T0325Z/
/SSTM7.2.ER.150707T0531Z.150707T1200Z.150709T0325Z.NO/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* until Thursday evening.
* At 11:30 PM Monday the stage was 22.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 29.8 feet by Tuesday morning. The river
will fall below flood stage by Wednesday before midnight.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 22.7 Mon 11 PM 29.8 Tuesday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-080444-
/O.CON.KEAX.FL.W.0210.150707T1036Z-150710T0936Z/
/PLCM7.1.ER.150707T1036Z.150707T1800Z.150709T0936Z.UU/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Platte River near Platte City.
* from late tonight to late Thursday night.
* At 7:22 PM Monday the stage was 11.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 23.5 feet by early Tuesday afternoon. The river
will fall below flood stage by Thursday morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 11.6 Mon 07 PM 23.5 early Tuesday
afternoon
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$
KSC005-103-070515-
/O.CAN.KEAX.FL.W.0202.000000T0000Z-150708T2234Z/
/ESTK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1145 PM CDT MON JUL 6 2015
The Flood Warning is cancelled for
The Stranger Creek at Easton.
* At 11:30 PM Monday the stage was 13.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 14.7 feet. The
river will continue to fall to 3.6 feet by Wednesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 13.3 Mon 11 PM 13.1 early Tuesday morning
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
KSC103-080444-
/O.EXT.KEAX.FL.W.0203.150707T0444Z-150709T0421Z/
/TNGK1.1.ER.150707T0404Z.150707T1200Z.150708T0421Z.UU/
1145 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Stranger Creek near Tonganoxie.
* from this evening to Wednesday evening.
* At 11:30 PM Monday the stage was 23.2 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by
Tuesday morning. The river will fall below flood stage Tuesday
before midnight.
* At 25.0 feet...County Highway 6 floods about 3 miles east of
Tonganoxie.
* At 23.0 feet...Low-lying farmland along the creek floods.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Tonganoxie 23 23.2 Mon 11 PM 25.5 Tuesday morning
&&
LAT...LON 3918 9511 3920 9500 3901 9496 3900 9508
$$060
WGUS83 KEAX 071455
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 AM CDT TUE JUL 7 2015
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Marais Des Cygnes River at Osawatomie affecting Miami County.
Marais Des Cygnes River at La Cygne affecting Linn County.
Marais Des Cygnes River near Trading Post affecting Linn and Bates
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC121-071525-
/O.CAN.KEAX.FL.W.0205.000000T0000Z-150710T1136Z/
/OSMK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
955 AM CDT TUE JUL 7 2015
The Flood Warning is cancelled for
The Marais Des Cygnes River at Osawatomie.
* At 7:45 AM Tuesday the stage was 15.1 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will crest below flood stage with a value of
19.1 feet Wednesday evening.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Osawatomie 28 15.1 Tue 08 AM 19.1 Wednesday evening
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482 3852 9507
$$
KSC107-071525-
/O.CAN.KEAX.FL.W.0206.000000T0000Z-150711T0945Z/
/LCGK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
955 AM CDT TUE JUL 7 2015
The Flood Warning is cancelled for
The Marais Des Cygnes River at La Cygne.
* At 9:15 AM Tuesday the stage was 9.6 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of
14.8 feet early Thursday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 9.6 Tue 09 AM 14.8 early Thursday morning
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
KSC107-MOC013-071525-
/O.CAN.KEAX.FL.W.0207.000000T0000Z-150711T0430Z/
/TPOK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
955 AM CDT TUE JUL 7 2015
The Flood Warning is cancelled for
The Marais Des Cygnes River near Trading Post.
* At 9:45 AM Tuesday the stage was 7.2 feet.
* Flood stage is 27.0 feet.
* Forecast...The river will crest below flood stage with a value of
14.2 feet early Thursday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Trading Post 27 7.2 Tue 10 AM 14.2 Thursday afternoon
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447 3821 9470
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:50 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 6, 6:50 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT Mon Jul 6 2015
...AVIATION UPDATE...
.SHORT TERM...(This Evening through Tuesday)
An episode of strong to severe thunderstorms is expected this
afternoon and evening across eastern Kansas and much of western
Missouri. Large hail, damaging wind gusts, and torrential rainfall
are all possible with these storms. Rainfall rates combined with
moist soil conditions will lead to a flash flood risk in any areas
that experiences heavy rain.
A Flash Flood Watch has been posted for areas along and south of a
line from St. Joseph to Kirksville.
Short term models suggest that the severe risk could move into
southwest and central Missouri by 11pm tonight, with residual showers
lingering over northern Missouri into Tuesday morning.
For the rest of Tuesday, it's difficult to determine where the effective
surface front will be located due to convective outflow, cloud cover,
and rain contamination. Therefore will will continue the higher POPS
over west central and central Missouri through Tuesday afternoon, with
much lower POPS over northern Missouri. This forecast is based on a
frontal position across the Ozarks.
Highs on Tuesday may only reach the middle 70s as a cooler northern
Plains airmass spreads into the region.
.LONG TERM...(Tuesday Night through Monday)
Regarding Tuesday night, it appears as though the bulk of the heavy
rain and flooding will occur over Oklahoma as a shortwave trough
moves in from the southwest. This rainfall will eventually spread
into central and southern Missouri Wednesday morning.
Therefore Tuesday night through Wednesday, we will focus the higher
rainfall probabilities across west central and central Missouri.
Models suggest the surface front will remain over southern Missouri
through Wednesday night, focusing the bulk of the precipitation south
of I-70. However, by Thursday and Thursday night, this front is
expected to track back to the north, bringing additional rainfall to
northern Missouri.
As we progress toward the weekend, the summertime high is expected to
build across the nation's mid section, bringing hot and dry weather
to northern and western Missouri. Look for temperatures to warm into
the 80s and possibly the lower 90s by Friday and Saturday afternoons.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Pilots flying in and out of the Kansas City area airports will need
to monitor radar trends this evening. Severe thunderstorms impacted
the area late this afternoon, and were exiting to the southeast.
However, lingering rainfall and low ceilings will continue through
much of the evening and overnight period.
Due to a passing cold front, surface winds will shift to the
northeast, and become gusty at times during the day Tuesday.
Pilots flying in Tuesday morning can expect low ceilings to improve
to VFR by around daybreak or shortly after.
Safe Travels.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
evening FOR KSZ057-060-103>105.
MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
evening FOR MOZ013>017-020>025-028>033-037>040-043>046-053-
054.
&&
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...CRAMERHazardous weather outlook, Jul 6, 7:30 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 730 PM CDT MON JUL 6 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-080030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 730 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO IMPACT CENTRAL MISSOURI THROUGH THIS EVENING. PRIMARY CONCERNS WILL BE DANGEROUS CLOUD-TO-GROUND LIGHTNING... GUSTY WINDS... AND HEAVY RAINFALL... POTENTIALLY LEADING TO FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE TUESDAY AND WEDNESDAY. THE PRIMARY CONCERN WITH THESE STORMS WILL BE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY FOR LOCATIONS SOUTH OF A LINE FROM ATCHISON KANSAS... THROUGH SAINT JOSEPH... AND THROUGH KIRKSVILLE MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jul 6, 6:58 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG IATAN 39.48N 94.98W
07/06/2015 PLATTE MO EMERGENCY MNGR
TREES DOWN ON HWY 45 NEAR IATAN.
&&
JWELSHLocal storm report, Jul 6, 7:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLASH FLOOD WESTON 39.41N 94.90W
07/06/2015 PLATTE MO EMERGENCY MNGR
BRIDGE OUT AT HUMES RD. AND GOODLET CIRCLE.
&&
JWELSHLocal storm report, Jul 6, 7:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG OVERLAND PARK 38.98N 94.67W
07/06/2015 JOHNSON KS TRAINED SPOTTER
TREE LIMB 5 INCHES IN DIAMETER DOWN AT 75TH AND HARDY.
&&
JWELSHLocal storm report, Jul 6, 7:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FLASH FLOOD KANSAS CITY 39.10N 94.58W
07/06/2015 JACKSON MO BROADCAST MEDIA
SOUTHBOUND I-435 SHUTDOWN AT 23RD STREET DUE TO FLASH
FLOODING. CARS STALLED IN FLOOD WATERS.
&&
32Local storm report, Jul 6, 7:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
725 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 3 E MCLOUTH 39.20N 95.15W
07/06/2015 M3.67 INCH LEAVENWORTH KS EMERGENCY MNGR
MEASURED RAINFALL THROUGH 7 PM
&&
JWELSHLocal storm report, Jul 6, 7:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HEAVY RAIN 3 E PIPER 39.14N 94.81W
07/06/2015 M2.90 INCH WYANDOTTE KS PUBLIC
MEASURED RAINFALL THROUGH 630 PM
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:43 PM CDT | River Flood Warning | EAX | Buchanan | 37 hr |
| Jul 6, 7:43 PM CDT | River Flood Warning | EAX | Platte | 3 days |
| Jul 6, 7:43 PM CDT | River Flood Warning | EAX | Platte | 3 days |
| Jul 6, 8:04 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 70 hr |
| Jul 6, 8:04 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
| Jul 6, 8:17 PM CDT | Areal Flood Warning | EAX | Buchanan, Clay, Clinton, Jackson, Platte, Ray | 6 hr |
| Jul 6, 8:32 PM CDT | River Flood Warning | EAX | Clay, Ray | 35 hr |
| Jul 7, 12:43 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 3 days |
| Jul 7, 12:43 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Jul 7, 12:43 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| Jul 7, 12:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Jul 7, 12:43 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 4 days |
| Jul 7, 2:13 AM CDT | River Flood Warning | EAX | Ray | 42 hr |
| Jul 7, 4:02 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 35 hr |
Nearby
River Flood Warnings in Missouri, 2015River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.